Ileal orthotopic neobladder (modified Hautmann) via a shorter detubularized ileal segment: experience and results


Sevin G., Soyupek S., Armagan A., Hoscan M., Oksay T.

BJU INTERNATIONAL, vol.94, no.3, pp.355-359, 2004 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 94 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1111/j.1464-410x.2004.04933.x
  • Title of Journal : BJU INTERNATIONAL
  • Page Numbers: pp.355-359

Abstract

OBJECTIVE